# SDR AALA201807039007

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 57,561 hours, 25,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT FORWARD FACING JUMP SEAT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY AND RETAINING STRAP. OK FOR SERVICE.
